# SDR DALA2018040302137

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM ANGLE BS 120 LBL 50 & RBL 50. REPLACED THE ANGLE IAW SRM 51-41-02-0G, 51-41-05-0G, 51-41-08-0G, AND DWG 9911559, REV A.
